By continuing to use this site, you agree to the use of cookies. You can delete and/or block cookies by modifying the settings on your browser.
To find out more: Click here

close

Belgian online pharmacy ...

Brands

Specials

All specials

Paracetamol Eg 1000Mg Comp Pell 30

Paracetamol Eg 1000Mg Comp Pell 30

EUROGENERICS  

Notes et avis clients

Description:

.

En savoir plus

7,22 €

Selfpharma price : 5,78 €

PromotionAdvantage: 20%

This product is no longer in stock


Paracetamol EG contains paracetamol, which belongs to the class of medications called analgesics (pain relievers). Paracetamol EG is used to relieve mild to moderate pain and to reduce fever.

Paracetamol EG may be used to relieve headache, toothache, menstrual pain, muscle pain, and fever related to cooling.

Contra-indications:

Never take Paracetamol EG if you are allergic (hypersensitive) to paracetamol or any of the other components contained in Paracetamol EG.

Adults and adolescents > 50 kg

  • 500 mg to 1000 mg every 4 to 6 hours
  • Max. 1 g per dose and 3 g per 24 hours

Mode of administration

  • Swallow the tablets with a glass of water
  • The active substance is paracetamol. Each film-coated tablet contains 1000 mg of paracetamol.
  • The other ingredients are: - tablet core: pregelatinized corn starch, hydroxypropyl cellulose, talc and magnesium stearate - film-coating: polyvinyl alcohol, macrogol 3350 and talc.

30 other products in the same category :